Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sound coming from left ear for days, got intensified. Chronic cough, neck pain, dizziness. Solution?

myself anuradha, sir my problem is that one typical sound is coming in my left ear from 3-4 yrs at starting sound was very low but its intencity increases day by day. and because of that i fell glidiness many time. and from few days because of chronic cough my skull or back head and neck pain increased and i fell very dizziling. i can slip only one position overnight if direction is change again i fell glidiness in slip also. please doctor give me a perfect solution on this.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your history it suggests that you are having Tinnitus Aureum giving rise to tinnitus and vertigo.
This might be due to some chronic infection in your ear or impacted wax.
Consult ENT surgeon and go for investigations.
After reports go for treatment accordingly.
Meanwhile you may take tablet Vertin or Stematil as and when required.
Ok and bye.
Answered: Fri, 22 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor